Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The wave maps equation


Author: Daniel Tataru
Translated by:
Journal: Bull. Amer. Math. Soc. 41 (2004), 185-204
MSC (2000): Primary 35L70
Published electronically: January 8, 2004
MathSciNet review: 2043751
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The wave maps equation has become a very popular topic in recent years. The aim of these expository notes is to present a non-technical survey of the ideas and methods which have proved useful in the study of wave maps, leading up to the latest results. The remaining open problems are also stated and explained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 35L70

Retrieve articles in all journals with MSC (2000): 35L70


Additional Information

Daniel Tataru
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Email: tataru@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-04-01005-5
PII: S 0273-0979(04)01005-5
Received by editor(s): May 10, 2003
Received by editor(s) in revised form: September 28, 2003
Published electronically: January 8, 2004
Additional Notes: Lecture presented at the AMS Special Session on Mathematical Current Events: Expository Reports in Baltimore, MD, January 17, 2003
Article copyright: © Copyright 2004 American Mathematical Society